Journal of Nonlinear Mathematical Physics

Volume 9, Issue 4, November 2001, Pages 389 - 393

The Scattering Approach for the Camassa­Holm equation

Authors
Jonatan LENELLS
Corresponding Author
Jonatan LENELLS
Available Online 9 December 2006.
DOI
https://doi.org/10.2991/jnmp.2002.9.4.2How to use a DOI?
Abstract
We present an approach proving the integrability of the Camassa­Holm equation for initial data of small amplitude.
Open Access
This is an open access article distributed under the CC BY-NC license.

Download article (PDF)

Journal
Journal of Nonlinear Mathematical Physics
Volume-Issue
9 - 4
Pages
389 - 393
Publication Date
2006/12
ISSN
1402-9251
DOI
https://doi.org/10.2991/jnmp.2002.9.4.2How to use a DOI?
Open Access
This is an open access article distributed under the CC BY-NC license.

Cite this article

TY  - JOUR
AU  - Jonatan LENELLS
PY  - 2006
DA  - 2006/12
TI  - The Scattering Approach for the Camassa­Holm equation
JO  - Journal of Nonlinear Mathematical Physics
SP  - 389
EP  - 393
VL  - 9
IS  - 4
SN  - 1402-9251
UR  - https://doi.org/10.2991/jnmp.2002.9.4.2
DO  - https://doi.org/10.2991/jnmp.2002.9.4.2
ID  - LENELLS2006
ER  -